Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 8, Pages 471-479
http://dx.doi.org/10.1155/S0161171202203361

Rate of convergence on Baskakov-Beta-Bezier operators for bounded variation functions

School of Applied Sciences, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector 3 Dwarka, New Delhi 110045, India

Received 28 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vijay Gupta, “Rate of convergence on Baskakov-Beta-Bezier operators for bounded variation functions,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 8, pp. 471-479, 2002. https://doi.org/10.1155/S0161171202203361.